MathSciNet Relay Station
MathSciNet bibliographic data
MR364841 (51 #1095) 35G30
Levine, H. A.; Payne, L. E. Some nonexistence theorems for initial-boundary value problems with nonlinear boundary constraints. Proc. Amer. Math. Soc. 46 (1974), 277–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement